# SDR DALA2024053005654

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0366200) PASSENGER COMP. FLOOR SUPPORT DAMAGE STA 540 RBL 2 WL 208. REMOVED, REPLACED AND INSTALLED NEW FLOOR SUPPORT (PANEL BREAK) @ BSTA 540 BL0 TO RBL 42.5 WL 208. IAW DWG 143A5240 REV-B AND 737-900 SRM 51-40-02-0G.
